# SDR MASA00164

- Difficulty date: December 7, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Component: Track Lighting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA/PHL - FLT 5795 - DURING PRE-FLIGHT INSPECTION, THE CREW NOTICED A SECTION OF THE EMERGENCY TRACK LIGHTING INOPERABLE.  MAINTENANCE FOUND A LOOSE CONNECTOR UNDER THE FLOORBOARD.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
